Über rationale Punkte auf Kurven$y$^{2}=$x$($x$^{2}−$c$^{2}).

A. Wiman Lund

TBD mathscidoc:1701.33948

Acta Mathematica, 77, (1), 281-320, 1945.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 51 downloads ] [ 0 comments ]
@inproceedings{a.1945über,
  title={Über rationale Punkte auf Kurven$y$^{2}=$x$($x$^{2}−$c$^{2}).},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121248008657},
  booktitle={Acta Mathematica},
  volume={77},
  number={1},
  pages={281-320},
  year={1945},
}
A. Wiman. Über rationale Punkte auf Kurven$y$^{2}=$x$($x$^{2}−$c$^{2}).. 1945. Vol. 77. In Acta Mathematica. pp.281-320. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121248008657.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved